MathSciNet Relay Station
MathSciNet bibliographic data
MR1142763 60K35 (82C21)
Ferrari, Pablo A. Shock fluctuations in asymmetric simple exclusion. Probab. Theory Related Fields 91 (1992), no. 1, 81–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement